# SDR CA070902001

- Difficulty date: August 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: GG670950093
- Part serial: 00791
- Condition: Failed
- Location: Right
- Part time: 7,563 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) RT PACK GOES FULL HOT AND FAILS WITH BURNING ODOR. (TC NR 20070902001)
